# SDR SWAA2024081510856

- Difficulty date: July 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED<[01] REMOVED AND INSTALLED NEW FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS500D S-19R WL 193 IAW SRM 51-40-02 DWG # 143A7902;[02] VERIFIED CORRECTIVE ACTION STEP 1.
